Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (3759 KB) | Metadata | Table of Contents | PRIMS summary
Published online: 2000-06-30
Extended Affine Root System IV (Simply-Laced Elliptic Lie Algebras)Kyoji Saito and Daigo Yoshii (1) Kyoto University, Japan
(2) Kyoto University, Japan
Let (R, G) be a pair consisting of an elliptic root system R and a marking G of R. Assume that the attached elliptic Dynkin diagram Γ(R, G) is simply-laced. To the simply-laced elliptic root system, we associate three Lie algebras, explained in 1), 2) and 3) below. The main result of the present paper is to show that all three algebras are isomorphic.
No keywords available for this article.
Saito Kyoji, Yoshii Daigo: Extended Affine Root System IV (Simply-Laced Elliptic Lie Algebras). Publ. Res. Inst. Math. Sci. 36 (2000), 385-421. doi: 10.2977/prims/1195142952